# SDR ABXA2023011609

- Difficulty date: January 15, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 91,898 hours, 41,595 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Inoperative
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT AIR CONDITIONING PACK INOP. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED LEFT AIR CONDITONING PACK IAW MEL 21-51-1-1. AIRCRAFT RETURNED TO SERVICE.
